# SDR 07FDEA03901

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340083
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD BLEND OUT REPAIRS WITH NEW CORROSION SIGNS ON LT WING UPPER SKIN BETWEEN RIB 3 TO 5 NEAR THE REAR SPAR AND BETWEEN RIB 7 TO 8 AND RIB 10 TO 11 AT THE FRONT SPAR.  THE CORRODED AREAS HAVE BEEN REPAIRED IAW WITH SRM 57-00-00/PG 201/PARA 4C PART B AND TD/B/2004/0443 ISSUE B, APPROVED BY EA 6-5720-81121 AND RAS/BAE/1409/2004 ISSUE A.
